BibTeX record: journals/dm/Polat05

download as .bib file

@article{DBLP:journals/dm/Polat05,
  author    = {Norbert Polat},
  title     = {alpha-Extendable paths in infinite graphs},
  journal   = {Discrete Mathematics},
  year      = {2005},
  volume    = {291},
  number    = {1-3},
  pages     = {175--189},
  url       = {http://dx.doi.org/10.1016/j.disc.2004.04.028},
  doi       = {10.1016/j.disc.2004.04.028},
  timestamp = {Thu, 02 Oct 2014 10:49:25 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/Polat05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}